# SDR DL757960606

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Pack
- Component: 6259468
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT PACK TEMP AT 370 DEGREES CELSIUS.  UNABLE TO RESET.  CONTROLLER HAD HARD FAULT.  REPLACED SAME W/BOR UA PART.  RIGHT PACK WILL NOT HOLD CABIN WITH IDLE POWER AT ANY ALTITUDE.  EMERGENCY DESCENT ACCOMPLISHED TO 10,000 FEET.  FOUND RT PACK FLOW LOW SWITCH TO MANUAL WARM FLOW RET TO NORMAL.
